Sliding Token on Bipartite Permutation Graphs. Fox-Epstein, E., Hoang, D. A., Otachi, Y., & Uehara, R. In Elbassioni, K. & Makino, K., editors, Proceedings of <a href="http://www.al.cm.is.nagoya-u.ac.jp/isaac2015/">the 26th International Symposium on Algorithms and Computation, ISAAC 2015, Nagoya, Japan, December 9-11, 2015</a>, volume 9472, of Lecture Notes in Computer Science, pages 237–247, 2015. Springer.
Sliding Token on Bipartite Permutation Graphs [pdf]Slides  Sliding Token on Bipartite Permutation Graphs [link]Hdl  doi  bibtex   

Downloads: 0